# SDR SWAA097197

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 33,631 hours, 19,379 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT SKIN CRACKED.  REMOVED AND REPLACED SLAT PER MM.
